Doklady Mathematics

, Volume 98, Issue 3, pp 612–615 | Cite as

Feynman Formulas for Solutions to Evolution Equations in Domains of Multidimensional Ramified Surfaces

  • V. A. DubravinaEmail author


Solutions of second-order parabolic differential equations for functions defined in domains of a K ramified surface in the class L2(K) are obtained. With the help of Chernoff’s theorem, such solutions (if they exist) can be represented in the form of Lagrangian Feynman formulas, i.e., in the form of limits of integrals over Cartesian powers of the configuration space as the number of factors tends to infinity.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. A. Dubravina, Russ. J. Math. Phys. 21 (2), 285–288 (2014).MathSciNetCrossRefGoogle Scholar
  2. 2.
    O. G. Smolyanov, A. G. Tokarev, and A. Truman, J. Math. Phys. 43 (10), 5161–5171 (2002).MathSciNetCrossRefGoogle Scholar
  3. 3.
    A. V. Bulinskii and A. N. Shiryaev, Theory of Stochastic Processes (Fizmatlit, Moscow, 2005) [in Russian].Google Scholar
  4. 4.
    M. Gadella, S. Kuru, and J. Negro, Phys. Lett. A 362, 265–268 (2007).MathSciNetCrossRefGoogle Scholar
  5. 5.
    Symplectic Geometry and Topology, Ed. by Y. Eliashberg and L. Traynor (Am. Math. Soc., Providence, R.I., 1999).Google Scholar
  6. 6.
    K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations (Springer, Berlin, 2000).zbMATHGoogle Scholar
  7. 7.
    B. Simon, The P(ϕ)2 Euclidian (Quantum) Field Theory (Princeton Univ. Press, Princeton, 1974).Google Scholar
  8. 8.
    M. Kh. Numan El’sheikh, Candidate’s Dissertation in Physics and Mathematics (Moscow, 2014).Google Scholar
  9. 9.
    O. G. Smolyanov and E. T. Shavgulidze, Feynman Path Integrals, 2nd ed. (Lenand, Moscow, 2015) [in Russian].Google Scholar
  10. 10.
    A. S. Plyashechnik, Russ. J. Math. Phys. 20 (3), 1–3 (2013).MathSciNetCrossRefGoogle Scholar
  11. 11.
    O. G. Smolyanov and D. S. Tolstyga, Dokl. Math. 88 (2), 541–544 (2013).MathSciNetCrossRefGoogle Scholar
  12. 12.
    O. G. Smolyanov, D. S. Tolstyga, and H. von Weizsäcker, Dokl. Math. 84 (3), 804–807 (2011).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations